Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+05]  Measure extension theorems for T-spaces

Keimellawson:05 (Article)
Author(s)Keimel, Klaus and Lawson, Jimmie D.
Title« Measure extension theorems for T-spaces »
JournalTopology and its Applications
Volume149
Page(s)57--83
Year2005

BibTeX code
@article{Keimellawson:05,
  volume = 149,
  author = {Keimel, Klaus and Lawson, Jimmie D.},
  title = {Measure extension theorems for $T_0$-spaces},
  year = 2005,
  pages = {57--83},
  journal = {{Topology and its Applications}},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!